# SDR SWAA090032

- Difficulty date: January 3, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 16,021 hours, 9,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9210248801
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT OVERWING ROW.  INSTALLED LENS PER MM.
